American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65C10) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Harald Niederreiter. Quasi-Monte Carlo methods and pseudo-random numbers. Bull. Amer. Math. Soc. 84 (1978) 957-1041. MR 508447.
Abstract, references, and article information   
View Article: PDF

[2] Harald Niederreiter. The serial test for linear congruential pseudo-random numbers. Bull. Amer. Math. Soc. 84 (1978) 273-274. MR 0458791.
Abstract, references, and article information   
View Article: PDF

[3] Harald Niederreiter. Statistical independence of linear congruential pseudo-random numbers. Bull. Amer. Math. Soc. 82 (1976) 927-929. MR 0419395.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1